The Radon measures as functionals on Lipschitz functions

Jaroslav Mohapl

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 446-453
  • ISSN: 0011-4642

How to cite

top

Mohapl, Jaroslav. "The Radon measures as functionals on Lipschitz functions." Czechoslovak Mathematical Journal 41.3 (1991): 446-453. <http://eudml.org/doc/13943>.

@article{Mohapl1991,
author = {Mohapl, Jaroslav},
journal = {Czechoslovak Mathematical Journal},
keywords = {tight measure; Radon measures; uniformly continuous norm bounded functions; norm bounded Lipschitz functions; space of all bounded linear functionals; compactness; sequentially complete},
language = {eng},
number = {3},
pages = {446-453},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The Radon measures as functionals on Lipschitz functions},
url = {http://eudml.org/doc/13943},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Mohapl, Jaroslav
TI - The Radon measures as functionals on Lipschitz functions
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 446
EP - 453
LA - eng
KW - tight measure; Radon measures; uniformly continuous norm bounded functions; norm bounded Lipschitz functions; space of all bounded linear functionals; compactness; sequentially complete
UR - http://eudml.org/doc/13943
ER -

References

top
  1. A. D. AIexandroff, Additive set functions in abstract spaces, (Russian) Mat. Sb. 8 (1940) 307-348; 9 (1941) 563-628; 13 (1943) 169-238. (1940) 
  2. N. Bourbaki, Éléments de mathématique, Livre VI, Intégration, Paris, Hermann 1959-1969. (1959) Zbl0102.25503
  3. Le-Cam, Convergence in distribution of stochastic processes, Univ. California Publ. Statist. 2, No. 11 (1957) 207-236. (1957) Zbl0077.12301MR0086117
  4. R. M. Dudley, Convergence of Baire measures, Studia Math., 27 (1966) 251 - 268. (1966) Zbl0147.31301MR0200710
  5. R. Engelking, General Topology, PWN Warszawa 1977. (1977) Zbl0373.54002MR0500780
  6. D. H. Fremlin D. J. H. Garling, R. G. Haydon, Bounded measures on topological spaces, Proc. London Math. Soc. 3, No. 25 (1972) 115-136. (1972) MR0344405
  7. P. R. Halmos, Measure Theory, New York, D. Van Nostrand 1950. (1950) Zbl0040.16802MR0033869
  8. J. L. Kelley, General Topology, New York, D. Van Nostrand 1955. (1955) Zbl0066.16604MR0070144
  9. J. K. Pachl, 10.2140/pjm.1979.82.515, Pacific J. Math, 82, No.2 (1979) 515-521. (1979) Zbl0419.28006MR0551709DOI10.2140/pjm.1979.82.515
  10. J. Štěpán, Theory of Probability, (Czech), Academia, Praha 1987. (1987) 
  11. F. Topsoe, Topology and Measure, Springer, Berlin 1970. (1970) Zbl0197.33301MR0422560
  12. F. Topsoe D. Pollard, A unified approach to the Riesz type representation theorems, Studia Math., 54 (1975) 173-190. (1975) Zbl0321.28006MR0393409
  13. V. S. Varadarjan, Measures on topological spaces, Mat. Sb. 55 (1961) 35-100. (1961) MR0148838

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.